Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic models for measure preserving transformations


Authors: N. Dinculeanu and C. Foiaş
Journal: Trans. Amer. Math. Soc. 134 (1968), 215-237
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1968-0280676-9
MathSciNet review: 0280676
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Abramov, Metric automorphisms with quasi-discrete spectrum, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 513-530. (Russian) MR 0143040 (26:606)
  • [2] N. Dinculeanu and C. Foiaş, A universal model for ergodic transformations on separable measure spaces, Michigan Math. J. 13 (1966), 109-117. MR 0190294 (32:7707)
  • [3] -, Algebraic models for measures, Illinois J. Math. 12 (1968), 340-351. MR 0225958 (37:1548)
  • [4] C. Foiaş, Automorphisms of compact abelian groups, as models for measure-preserving transformations, Michigan Math. J. 13 (1966), 349-352. MR 0197674 (33:5837)
  • [5] P. R. Halmos, Lectures on ergodic theory, Publ. Math. Soc. Japan, No. 3, Tokyo, 1956. MR 0097489 (20:3958)
  • [6] A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property. I, J. Math. Anal. Appl. 3 (1961), 537-546. MR 0150256 (27:257)
  • [7] K. Jacobs, Lecture notes on ergodic theory, Aarhus Universitet, Aarhus, 1962/1963.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0280676-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society